# SDR YENA2007043

- Difficulty date: June 1, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 3,582 hours, 2,399 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39891
- Part serial: 130
- Condition: False Indication
- Location: Nr 1
- Part time: 3,582 hours, 2,399 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE RT & LT FAULT EICAS MESSAGES AT GEAR EXTENSION, TEMPS INDICATE O/B BRAKES FAILED.  T/S PER FIM 32-41-00-810-848-A.  REMOVED AND REPLACED MAIN BRAKE CONTROL VALVE NR 1 PER AMM 32-41-02/401.  ALSO REPLACED MAIN BRAKE SOV 1 PRECAUTIONARY PER AMM 32-41-03.  OPS CHECK GOOD, ALSO PERFORMED INFO NOTICE 2006-TO19B, OPS CHECK GOOD, NO LEAKS NOTED.
